# SDR 96ZZZX694

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6925T
- Make and model: Cessna 310D
- Aircraft serial: 39225
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 08412011
- Condition: Broken
- Location: Lt  Mlg
- Part time: 5,529 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MADE A NORMAL LANDING.  AFTER TOUCH-DOWN, THE LT MAIN GEAR BROKE AT WELD ON LOWER STRUT ASSY.  AIRCRAFT LEFT RUNWAY CAUSING SUBSTANTIAL DAMAGE.  AIRCRAFT RECORDS INDICATE REPAIRS HAD BEEN MADE TO LT GEAR DUE TO HARD LANDINGS ON 8-31-95 AT 5,265.0 AFTT.  SUBMITTER RECOMMENDS NDT INSPECTION TO WELD AREA AFTER HARD LANDING AND EVERY 3,000 HOURS AIRCRAFT TOTAL TIME.
